Previous issue ·  Next issue ·  Most recent issue · All issues   
Home Overview Authors Editorial Contact Subscribe

Journal of Operator Theory

Volume 32, Issue 2, Fall 1994  pp. 255-272.

On the reflexivity theorem of Brown-Chevreau

Authors Radu Gadidov
Author institution: Texas A & M University, Department of Mathematics, College Station, Texas, 77843-3368, U.S.A. and Institute of Mathematics of Romanian Academy, P.O. Box 1-764, RO-70700 Bucharest, ROMANIA

Summary:  In this paper we give a complete proof of the Brown-Chevreau reflexivity theorem announced in [6].

Contents    Full-Text PDF